advertisement
Question
Posted by: cc | 2008/11/09

triphasil

i have started using triphasil after a few years again. previously i didnt have any side effects. i have started 2months ago on the first day of my period and didnt have any complications during that month. i started with my period again and is currently still bleeding after 11days and into the active pills! i can not believe that this is normal! what is going on?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sometimes takes a while to adjust to a pill but, if it persists see your gynaecologist.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement